Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3083

Title: On the number of absolutely indecomposable representations of a quiver
Authors: SEVENHANT, Bert
Issue Date: 1999
Citation: JOURNAL OF ALGEBRA, 221(1). p. 29-49
Abstract: A conjecture of Kac states that the constant coefficient of the polynomial counting the number of absolutely indecomposable representations of a quiver over a finite field is equal to the multiplicity of the corresponding root in the associated Kac-Moody Lie algebra. In this paper we give a combinatorial reformulation of Kac's conjecture in terms of a property of q-multinomial coefficients. As a side result we give a formula for certain inverse Kostka-Foulkes polynomials. (C) 1999 Academic Press.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Sevenhant, B, Limburgs Univ Ctr, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/3083
DOI: 10.1006/jabr.1999.7937
ISI #: 000083682100002
ISSN: 0021-8693
Type: Journal Contribution
Validation: ecoom, 2000
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.